A note on the single machine serial batching scheduling problem to minimize maximum lateness with identical processing times

J. J. Yuan, A. F. Yang, Edwin Tai Chiu Cheng

Research output: Journal article publicationJournal articleAcademic researchpeer-review

13 Citations (Scopus)

Abstract

We consider the single machine, serial batching scheduling problem 1|prec;pj=p;s-batch;rj|Lmax. The complexity of this problem is reported as open in the literature. By reducing this problem to the version without precedence constraints, we show that the problem is polynomially solvable.
Original languageEnglish
Pages (from-to)525-528
Number of pages4
JournalEuropean Journal of Operational Research
Volume158
Issue number2
DOIs
Publication statusPublished - 16 Oct 2004

Keywords

  • Batches
  • Precedence constraints
  • Scheduling

ASJC Scopus subject areas

  • Modelling and Simulation
  • Management Science and Operations Research
  • Information Systems and Management

Cite this